# SDR UPS01835165

- Difficulty date: February 6, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, RIGHT O/B FIXED L/E HAS CRACK ON L/E OF MATING SURFACE AT FASTENER ATTACH HOLES.  FABBED NEW -8 ANGLE AND -11 DOUBLER IAW DAC DWG 9753297, LOCATED AND DRILLED NEW -4 RIB IAW DC-8 SRM 51-1-24.  INSTALLED -8 ANGLE, -11 DOUBLER & -4 RIB IAW DC8 SRM 51-1-20D, 51-3-0, 51-1-21, 51-1-21A, 51-1-2 0B, 51-1-20A.  INSTALLED FIXED L/E SECTION IAW DC-8 SRM 51-1-3.
